# SDR 98FDEA00045

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: 656021123
- Condition: Malfunctioned
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0029  NOSEGEAR UNSAFE, LANDING GEAR HANDLE UP DOOR LIGHTS OUT.  REPLACED LANDING GEAR ACCESSORY CONTROL MODULE PER MAINTENANCE MANUAL 32-09-121 PAGE 401 TEST PER 32-09-122 PARAGRAPH 6A, PAGE 505.
